RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 68–75 (Mi mz2163)  

This article is cited in 1 scientific paper (total in 1 paper)

The problem of generators in certain rings of analytic functions

T. T. Kuzbekov

Bashkir State Pedagogical University

Full text: PDF file (786 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 284–288

Bibliographic databases:

UDC: 517.5
Received: 14.12.1992

Citation: T. T. Kuzbekov, “The problem of generators in certain rings of analytic functions”, Mat. Zametki, 55:3 (1994), 68–75; Math. Notes, 55:3 (1994), 284–288

Citation in format AMSBIB
\Bibitem{Kuz94}
\by T.~T.~Kuzbekov
\paper The problem of generators in certain rings of analytic functions
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 68--75
\mathnet{http://mi.mathnet.ru/mz2163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296202}
\zmath{https://zbmath.org/?q=an:0831.32007}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 284--288
\crossref{https://doi.org/10.1007/BF02110782}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300007}


Linking options:
  • http://mi.mathnet.ru/eng/mz2163
  • http://mi.mathnet.ru/eng/mz/v55/i3/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Polyakova, “On generators of spaces of entire functions with a system of weighted estimates”, J. Math. Sci. (N. Y.), 229:5 (2018), 545–560  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:58
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020